# SDR CALA9800698

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK WITH CORROSION IN FRAME 560 TO SKIN ATTACH FLANGE, BBL 0 TO LBL 6.  THE CORRODED AREA OF FLANGE WAS CUT OFF IAW SRM 53-10-4.  A NEW FLANGE WAS FABRICATED AND INSTALLED IAW SRM 53-10-4.
